# SDR USAA2009081292093

- Difficulty date: August 9, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070004201
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - EMERGENCY ESCAPE LIGHTING - BROKEN FLASHLIGHT HOLDER, LOWER POSITION LEFT AFT LAV.  REPLACED FLASHLIGHT HOLDER, LOWER POSITION LEFT AFT LAV IAW B737-400 SRM 51-40-02.
